# SDR REXA2022081701878

- Difficulty date: August 11, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,784 hours, 23,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMER LIGHT BURNT OUT	REPLACED LH AFT EMER LIGHT BULB P/N: 8GH002473-08 IAW AMM 33-51-15
